# SDR UALA2010090203223

- Difficulty date: September 1, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 61,424 hours, 12,129 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90467R3
- Condition: Faulty
- Location: 3l Fwd Lav 131
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN LAVATORY - DOES NOT TURN OFF DR-3L FWD LAV 131. SUPPLEMENTAL DATA UPDATE UNABLE TO SILENCE SMOKE DETECTOR IN LAV 131. LAV BLOCKED. DISCONNECTED CONNECTOR AT SMOKE DETECTOR. REPLACED SMOKE DETECTOR, TEST OKAY.
